Lie algebras with regular automorphisms
Doklady Akademii Nauk, Tome 149 (1963) no. 2, pp. 249-251
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_149_2_a7,
author = {V. A. Kreknin and A. I. Kostrikin},
title = {Lie algebras with regular automorphisms},
journal = {Doklady Akademii Nauk},
pages = {249--251},
year = {1963},
volume = {149},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_149_2_a7/}
}
V. A. Kreknin; A. I. Kostrikin. Lie algebras with regular automorphisms. Doklady Akademii Nauk, Tome 149 (1963) no. 2, pp. 249-251. http://geodesic.mathdoc.fr/item/DAN_1963_149_2_a7/